# SDR AU980950

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: VETL0218
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER PISTON SEIZED.  SIGNS OF IMPENDING SEIZURE ON THE OTHER CYLINDERS.  INVESTIGATION FOUND INSUFFICIENT CLEARANCE ON NEWLY FITTED OIL CONTROL RINGS.
